# SDR CA031204002

- Difficulty date: August 20, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,241 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5752 · Aileron Tabs
- Part: Mount
- Part number: 85740011101
- Condition: Cracked
- Location: Spring Tab
- Part time: 33,039 hours, 37,258 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE THE AILERON WAS IN THE SHOP FOR REPAIR OF DAMAGE UNRELATED TO THIS INCIDENT, CRACKS WERE DISCOVERED ON THE RT AILERONS SPAR WEB AND DOUBLER BEHIND THE THE SPRING TAB MOUNTING BRACKET P/N 85740011-101.  THE FINDINGS WERE REPORTED TO MFG AND RD8-57-1433 ISSUE 5 WAS ISSUED FOR THE REPAIR, IT CALLS FOR THE AILERON FRONT SPAR WEB TO BE REPLACED/SPLICED AS WELL AS A DOUBLER ADDED TO THE SPAR BETWEEN STATION YW 430.7 AND YW 437.9.
